# SDR 2001UALA00810

- Difficulty date: May 8, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 38,008 hours, 6,163 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OIL ODOR IN CABIN AFTER RT ENGINE START.
